MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,EXAM,NTRL,SENSICARE-ICE,W/FILM,MD

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,EXAM,NTRL,SENSICARE-ICE,W/FILM,MD
Catalog Number MDS6802
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that multiple boxes of gloves across different sizes are ripping before and during use.Staff sometimes need to go through more than 5 gloves before finding one that doesn't rip.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that, multiple boxes of gloves across different sizes are ripping before and during use.Staff sometimes need to go through more than 5 gloves before finding one that doesn't rip.

Brand Name
SENSICARE
Common Device Name
GLOVE,EXAM,NTRL,SENSICARE-ICE,W/FILM,MD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
3 lakes drive
northfield, IL 60093-2753
MDR Report Key25352755
Report Number1417592-2026-01953
Device Sequence Number18828576
Product Code LZA
UDI-Device Identifier10080196555994
UDI-Public10080196555994
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS6802
Device Lot NumberZIM411114216
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown